# SDR ASAA2021100236145

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 21,914 hours, 6,836 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: UA5385513
- Part serial: 13125
- Condition: Leaking
- Location: #1 Engine
- Part time: 21,931 hours, 6,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 IDG AIR/OIL COOLER FOUND TO BE LEAKING OIL. GROUNDED - YES. PER B737-900 AMM 24-11-21-200-801, OIL STAINS OR LEAKAGE ARE NOT PERMITTED, IDG AIR/OIL COOLER MUST BE REPLACED. REMOVED & REPLACED #1 IDG AIR/OIL COOLER PER AMM 24-11-21. OPS CHECK GOOD. A/C OK FOR SERVICE.
